# SDR EIA990097

- Difficulty date: December 26, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N933F
- Make and model: Doug DC-9-33F
- Aircraft serial: 47191
- System (JASC): 2710 · Aileron Control System
- Part: Control Cable
- Part number: S491380ZCS2223
- Condition: Frayed
- Location: Lt Aileron
- Part time: 52,393 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, LEFT AILERON CONTROL CABLE FOUND FRAYED AND ROUTED INCORRECTLY, NRC A-55.  REPLACED CABLE AND RIGGED IAW MM 27-10-03.  (M)
